# SDR SWAA2022032289303

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR THRESHOLD BULLNOSE PANEL HAS DEEP WEAR WITH POSIBLE CRACK IN TWO PLACES FROM CONTACT WITH DOOR LOWER STOP PINS; MARKED. / FWD CARGO THRESHOLD BULLNOSE PANEL HAS DEEP WEAR MARKS IN 2 PLACES. REMOVED DAMAGED PANEL IAW BOEING AMM 51-11-02-020-801. BACK SHOP REPAIRED BULLNOSE PANEL IAW SWA EA 1-A53-2076 REV 11 REINSTALLED REPAIRED PANEL IAW AMM 53-11-02-420-801
